| Model Number |
01.29.209 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came due to signs of infection and the pathogen is unknown.The surgeon performed a washout, then revised the medacta 36mm biolox head and d 36 liner to a same size medacta biolox head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 27 february 2026.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot 2520678: (b)(4) items manufactured and released on 08-sep-2025.Expiration date: 2030-08-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Liner: mpact 01.32.3644hct flat pe hc liner d 36/e (k103721) lot 2514645: (b)(4) items manufactured and released on 21-july-2025.Expiration date: 2030-07-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.